# SDR CALA2025081907937

- Difficulty date: August 16, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N47281
- Make and model: Boeing 737-8
- Aircraft serial: 62535
- Aircraft time: 10,075 hours, 3,492 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 633967542
- Part serial: 4148
- Condition: Faulted
- Location: Lt A/C Pack
- Part time: 10,065 hours, 3,488 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

TECH SUPPORT UPDATE ON A LEVEL 2 CHRONIC NGS DEGRADED WITH A 28 FAULT OCURRING ON THE GROUND SUSPECT THE LEFT PACK FLOW CONTROL AND S/O VLV PLZ PERF FIM TASK 47-30-T802 STEP F IF NGS HEAT EXCHANGER AND LEFT RAM AIR DEFLECTOR DOOR ARE OK PLZ REPLACE VLV THX. CARRIED BY ELB PER FIM 47-30 TASK 802 REMOVED AND REPLACED PACK FLOW CONTROL AN D SHUTOFF VALVE, IRW 737 AMM 21-51-01 ALSO CHECKED SECONDARY CHE CK VALVE FOR PRESENCE OF FUEL OR FUEL SMELL AND FOUND NONE. SYST EM OPS CHECKS GOOD AND NGS GREEN LIGHT PRESENT
